MAUDE Adverse Event Report: Roche Diagnostics Tina-quant IgG Gen.2; Igg, antigen, antiserum, control

Roche Diagnostics Tina-quant IgG Gen.2; Igg, antigen, antiserum, control
Catalog Number 08057915190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Roche diagnostics received a customer complaint regarding alleged discrepant tina-quant igg gen.2 assay results for one cerebrospinal fluid (csf) patient sample tested on the cobas 8000 cobas c 502 module.\ \ the initial result was 7.98 mg/l.\ the first repeat result was 404 mg/l with an invalidating data flag.\ the second repeat result at 1:10 manual dilution in decreased mode was 732 mg/l with a data flag; the final calculated result was 7320 mg/l.\ the third repeat result at 1:10 manual dilution was 7130 mg/l.
 
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).

Brand Name
Tina-quant IgG Gen.2
Common Device Name
Igg, antigen, antiserum, control
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50800777
Report Number1823260-2026-03794
Device Sequence Number10610943
Product Code DEW
UDI-Device Identifier07613336121320
UDI-Public07613336121320
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057915190
Device Lot Number944314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown